Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: Swollen ankles and feet, help

  1. #1

    Default Swollen ankles and feet, help

    i am just done with my first cycle of testosterone enanthate 250mg twice a week for 14 weeks and have started to notice that my ankles and feet have swollen up. it is noticeable though not painful. could this be due to bad fluid retention? what to do?

  2. Default

    It is likely water Retention, especially if you didn't control your estrogen on cycle with an ai

    Sent from my SM-G965U using Tapatalk

  3. #3
    Join Date
    Feb 2013
    Posts
    1,654

    Default

    enema is a red flag that you shouldn't be using steroids

    you likely have severe health problems

  4. #4

    Default

    Water retention from not running an AI during your cycle. Your estrogen is most likely through the roof.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •